# SDR P2EA00393

- Difficulty date: November 13, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE LT WING NR 1 SLAT AUXILIARY TRACK UPPER INBOARD CORNER WITH CRACK LENGTH .50 INCH, WIDTH .50 INCH.  REWORKED THE LEFT WING NR 1 SLAT AUXILIARY TRACK UPPER INBOARD CORNER AND WAS FOUND TO BE WITHIN LIMITS IAW BOEING SRM 57-20-1 FIG 1 DETAIL II.  (M)
